MathSciNet Relay Station
MathSciNet bibliographic data
MR581990 05B35 (05C15)
Walton, P. N.; Welsh, D. J. A. On the chromatic number of binary matroids. Mathematika 27 (1980), no. 1, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement